# SDR P5CA9600417

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 2360 · Static Discharge System
- Part: Static Wick
- Condition: Loose
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BASE LOOSE ON INBOARD STATIC WICK LEFT OUTBOARD ELEVATOR. REMOVED AND REPLACED FASTENERS PER BOEING SRM 51-30-02.
